# SDR QXEA200701716

- Difficulty date: November 7, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 2,184 hours, 2,114 cycles
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 3960001005
- Part serial: 0090
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 11,904 hours, 8,712 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GTF FLIGHT: DURING CLIMB-OUT FROM HLN, SPOILER OUTBOARD CAUTION LIGHT ILLUMINATED. RAN CHECKLIST, NO ADDITIONAL/ASSOCIATED LIGHTS.  THIS CAUTION LIGHT CAME ON BETWEEN 185-185 KNOTS.  MAINTENANCE REMOVED AND REPLACED NR 2 UNLOAD VALVE IAW Q400 AMM 27-61-26-000-801/400-801.  OPS CHECK GOOD.  NO LEAKS NOTED.  THE VALVE WAS CHANGED FOR PRECAUTIONARY MEASURE.  AIRCRAFT RETURNED TO SERVICE.
